|تعداد مشاهده مقاله||49,925,971|
|تعداد دریافت فایل اصل مقاله||13,148,983|
An efficient technique based on the HAM with Green's function for a class of nonlocal elliptic boundary value problems
|Computational Methods for Differential Equations|
|مقاله 6، دوره 9، شماره 3، مهر 2021، صفحه 722-735 اصل مقاله (529.22 K)|
|نوع مقاله: Research Paper|
|شناسه دیجیتال (DOI): 10.22034/cmde.2020.32673.1519|
|Department of Mathematics, Birla Institute of Technology Mesra, Ranchi-835215, India.|
|In this paper, we propose an efficient technique-based optimal homotopy analysis method with Green’s function technique for the approximate solutions of nonlocal elliptic boundary value problems. We first transform the nonlocal boundary value problems into the equivalent integral equations. We then apply the optimal homotopy analysis method for the approximate solution of the considered problems. Several examples are considered to compare the results with the existing technique. The numerical results confirm the reliability of the present method as it tackles such nonlocal problems without any limiting assumptions. We also provide the convergence and the error estimation of the proposed method.|
|Optimal homotopy analysis method؛ Nonlinear nonlocal elliptic BVPs؛ Convergence analysis؛ Integral equations|
 C. Bota, B. Caruntu, and C. Lazureanu, The least square homotopy perturbation method for boundary value problems, Applied and Computational Mathematics, 16(1) (2017), 39–47.
 J. R. Cannon, D. J. Galiffa, and et al., A numerical method for a nonlocal elliptic boundary value problem, Journal of Integral Equations and Applications, 20(2) (2008), 243–261.
 J. R. Cannon and D. J. Galiffa, On a numerical method for a homogeneous, nonlinear, nonlocal, elliptic boundary value problem, Nonlinear Analysis: Theory, Methods & Applications, 74(5) (2011), 1702–1713.
 Y. Cherruault, Convergence of Adomian’s method, Kybernetes, 18(2) (1989), 31–38.
 M. Dehghan, J. M. Heris, and A. Saadatmandi, Application of semi-analytic methods for the Fitzhugh–Nagumo equation, which models the transmission of nerve impulses, Mathematical Methods in the Applied Sciences, 33(11) (2010), 1384–1398.
 M. Dehghan, J. Manafian, and A. Saadatmandi, Solving nonlinear fractional partial differential equations using the homotopy analysis method, Numerical Methods for Partial Differential Equations: An International Journal, 26(2) (2010), 448–479.
 M. Dehghan, J. Manafian, and A. Saadatmandi, The solution of the linear fractional partial differential equations using the homotopy analysis method, Zeitschrift f¨ur Naturforschung-A, 65(11) (2010), 935.
 S. Khuri and A.-M. Wazwaz, A variational approach for a class of nonlocal elliptic boundary value problems, Journal of Mathematical Chemistry, 52(5) (2014), 1324–1337.
 S. Liao and Y. Tan, A general approach to obtain series solutions of nonlinear differential equations, Studies in Applied Mathematics, 119(4) (2007), 297–354.
 S. Liao, Series solution of nonlinear eigenvalue problems by means of the homotopy analysis method, Nonlinear Analysis: Real World Applications, 10(4) (2009), 2455–2470.
 A. Luongo, G. Piccardo, Non-linear galloping of sagged cables in 1: 2 internal resonance, Journal of Sound and Vibration, 214(5) (1998), 915–940.
 A. Luongo and G. Piccardo, A continuous approach to the aeroelastic stability of suspended cables in 1: 2 internal resonance, Journal of Vibration and Control, 14(1-2) (2008), 135–157.
 M. Mesrizadeh and K. Shanazari, Stability and numerical approximation for a spacial class of semilinear parabolic equations on the Lipschitz bounded regions: Sivashinsky equation, Computational Methods for Differential Equations, 7(4) (2019), 589–600.
 B. N. Saray and J. Manafian, Sparse representation of delay differential equation of Pantograph type using multi wavelets Galerkin method, Engineering Computations, 35(2) (2018), 887–903.
 M. Shahriari, B. N. Saray, M. Lakestani, and J. Manafian, Numerical treatment of the BenjaminBona-Mahony equation using Alpert multiwavelets, The European Physical Journal Plus, 133(5) (2018), 201.
 R. Singh, Optimal homotopy analysis method for the non-isothermal reaction–diffusion model equations in a spherical catalyst, Journal of Mathematical Chemistry, 56 (2018), 2579–2590.
 R. singh, G. Nelakanti, and J. Kumar, A new efficient technique for solving two-point boundary value problems for integro-differential equations, Journal of Mathematical Chemistry, 52(8) (2014), 2030–2051.
 R. Singh, G. Nelakanti, and J. Kumar, Approximate solution of two-point boundary value problems using Adomian decomposition method with Green’s function, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 85(1) (2015), 51–61.
 R. Sta´nczy, Nonlocal elliptic equations, Nonlinear Analysis: Theory, Methods & Applications, 47(5) (2001), 3579–3584.
 W. Themistoclakis and A. Vecchio, On the numerical solution of some nonlinear and nonlocal boundary value problems, Applied Mathematics and Computation, 255 (2015), 135–146.
تعداد مشاهده مقاله: 332
تعداد دریافت فایل اصل مقاله: 279